# SDR CA050803005

- Difficulty date: July 20, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,984 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010271
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN REPORTED A LOSS OF FLUID FROM NR 1 HYDRAULICS.  EVERYTHING SEEMED TO OPERATE NORMALLY, BUT CREW ELECTED TO DO THE FLAPLESS LANDING IN CASE OF A GO AROUND.  NR 1 HYDRAULIC SYSTEM DRAINED DOWN TO 1 QUART INFLIGHT.   FOUND IB ROLL SPOILER PRESSURE CHD LINE WITH A PIN HOLE AT 90 DEGREE BEND ABOUT 3 INCHES FORM ACTUATOR PORT.
